Should you take Fluconazole and Terconazole at the same time?
My doctor prescribed Fluconazole 150mg tablet and Terconaazole 0.4% cream (7 day) at the same time. I have re-occurring yeast infections, and the day I got them I was in a rush by the time everything was done. Now when I called the clinic to ask if I should take them at the same time they said it's...
Asked by Necole Kaaihue 6 months ago.
My doctor prescribed Fluconazole 150mg tablet and Terconaazole 0.4% cream (7 day) at the same time. I have re-occurring yeast infections, and the day I got them I was in a rush by the time everything was done. Now when I called the clinic to ask if I should take them at the same time they said it's either/or. Do you know why she would have prescribed them both? Will taking them at the same time help since my yeast infections don't seem to usually go away? Some of My Med History: I have re-occurring yeast infections for about 2 years now. I have taken monistat in the past, fluconazole, terconazole, Pearls (benefits of yogurt in the pill, which does help a bit). I also have followed the advice typically given with most yeast infection cases, i.e. Cotton underwear, wipe from front to back, shower and dry up after sweating/working out, etc Answered by Doug Loduca 6 months ago.
Hi Aurora, you can be using both Fluconazole and Terconazole both can be used for recurring yeast infections . Weekly treatment with a terconazole vaginal cream (Terazol®) decreases episodes of yeast vaginitis & physicians have been prescribing weekly fluconazol (Diflucan ®) 150 mg , there have not as yet been studies showing whether this is an effective approach. It would seem that some sort of periodic treatment either weekly or monthly with either intravaginally or oral medication would be the best approach to prevent recurrences. Note That: The best treatments for recurrent candida yeast infection? Are: 1. Butoconazole which is more effective than other anti-yeast treatments against non-candida albicans which are more often resistant to fluconazole (DIflucan ®) and terconazole (Terazole ®) 2. Boric acid vaginal suppositories is besides effective against both candida albicans and candida glabrata. Answered by Grazyna Botten 6 months ago.
Fluconazole Cream Answered by Bailey Grieves 6 months ago.
Can I use the the terconazole vaginal cream applicator that you insert into the vagina while I'm pregnant?
Asked by Delaine Zabaneh 6 months ago.
Terconazole may harm the fetus. You should talk to your doctor first. Answered by Susanne Homerding 6 months ago.
Ask your doctor. Answered by Neal Smolko 6 months ago.
Is it safe to use Terconazole Suppositories while pregnant?
I'm sorry i forgot to add that i am 27 weeks and 2 days! YAY
Asked by Jacki Neudeck 6 months ago.
My doctor prescribed these suppositories to me because of a yeast infection, however i read the info on the med and it says it does have some risk and I'm scared to use them. I know that he is a doctor and that is his job but sometimes they do mess up and prescribe the wrong thing and i don't want to harm by baby in ANY way! I'm just wondering if anyone else has ever used them..Thank you Answered by Sibyl Gorans 6 months ago.
I used Terconazole cream earlier in my pregnancy, however I have not had any problems since then. But if you are worried about using it call the nurse at your doctors office and make sure that it is okay to use. Answered by Erlinda Sader 6 months ago.
Blood spots while taking Terconazole?
I've taken terconazole before and I've never had spotting. I do now though. I don't think I've stuck it in too far and even so should that cause spotting? I've been having abdominal pain for a while also. I've went to the doctor and I'm free of std's etc etc. but I did have an...
Asked by Bret Gjelaj 6 months ago.
I've taken terconazole before and I've never had spotting. I do now though. I don't think I've stuck it in too far and even so should that cause spotting? I've been having abdominal pain for a while also. I've went to the doctor and I'm free of std's etc etc. but I did have an abnomal pap smear which I have to go get redone May 12th. Should I worry about the spotting? It's only when I wipped I notice it and when I stood up and the cream came out. Answered by Claud Thuesen 6 months ago.
This spotting could be an indication that your body is getting ready to start the next period, but I would recommend getting back in touch with your doctor for further evaluation of the situation. Answered by Temple Egbert 6 months ago.
Diagnosed with a mild yeast infection...terconazole side effects?
So I got diagnosed with a mild yeast infection... I've used Terconazole cream twice now... I have one dose left tonight.... but I'm having a lot of discharge and sometimes a mild itch. The discharge is a lot different than before I was diagnosed. Its very gooey and stretchy and there is a lot of it. It reminds me...
Asked by Lorrie Nicholl 6 months ago.
So I got diagnosed with a mild yeast infection... I've used Terconazole cream twice now... I have one dose left tonight.... but I'm having a lot of discharge and sometimes a mild itch. The discharge is a lot different than before I was diagnosed. Its very gooey and stretchy and there is a lot of it. It reminds me of glue. I guess its cervical mucus but there is A LOT of it. Is it just the terconazole? Answered by Deane Balliett 6 months ago.
I think most of it is probably the terconazole...it can be messy stuff. Answered by Oliver Varady 6 months ago.
I used terconazole daytime is it ok?
i was prescribed terconazole and was told to use it during bed-time but i just could not wait my yeast infection is bringing me to tears i dont know what to do anymore, is it okay that i used it now? i will be laying in bed all day. when should i use the next dose?
Asked by Moriah Rawhouser 6 months ago.
You'll be fine. The reason they tell you to apply these things at bedtime is because they are gloppy and will tend to leak out badly if you are doing daytime things like sitting or standing up. It'll still work, it's just messy. I'd say use the next dose tomorrow evening, but if you need to reapply again tomorrow during the day that is also fine. Just wear a pad. Answered by Margurite Streat 6 months ago.
Terconazole cream for yeast infection?
I was prescribed Terconazole cream by my gynecologist and I'm supposed to put it inside my vagina with an applicator... how far inside should I apply it?! Also, how many days because my gyno didn't put any days!
Asked by Sheba Modafferi 6 months ago.
It goes in as deep as you can go - push the applicator into your vagina until just a bit is left showing. Push the plunger some so its forced deeper inside. Then, towards the end, you will find the applicator slides out some once you are full of the cream. Make sure to wear a liner - you are going to be leaking and wet. Normally you do that for five days. I'd be glad to talk with you on yahoo messenger and answer any questions you have - you can catch me on there or msn messenger with the id [email protected] (and anyone else reading along is welcome to contact me directly as well - I know its hard to talk openly girl stuff) Answered by Ivory Artinian 6 months ago.
You just insert the applicator like a tampon. Keep inserting it until you can't insert it anymore or until you feel your fingers touch your skin down there. Answered by Glenna Josten 6 months ago.
Is an upset stomach while taking terconazole vaginal cream normal?
I started using terconazole vaginal cream yesterday and ever since I've had a really bad upset stomach. Is this normal and should I continue using the cream for the 7 days?
Asked by Kaci Spadaro 6 months ago.
Vaginal creams are harmless, because they only effect your vagina. This would be understandable if you were taking pills for your vagina, because they go throughout your body. The cream has nothing to do with your stomach. Answered by Stefani Letofsky 6 months ago.
Its not a common side effect (happens to 4% of people) but it can be a side effect.... And the drug is absorbed through the vaginal tissue into the entire body - which is how/why it can produce the upset stomach. Answered by Adaline Muggley 6 months ago.
Birth control pill effectiveness while taking flagyl and terconazole?
my girlfriend was taking flagyl and terconazole together and was still taking her pills during her treatment. i know the pills are basically inactive and not doing anything but she still was taking the pills. how long do we have to wait before she is protected again to have sex? should she start a new pack???
Asked by Nellie Coda 6 months ago.
Antibiotics can nullify b.c. Pill effectiveness. Use another b.c. method for a month to be safe. Answered by Iesha Mcclard 6 months ago.